Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

What are the ways to lower ones heart rate ?

My heart rate is high and I am looking for a variety of methods to lower it long term other than drugs. Also, even temporary methods, such as perhaps meditation
Asked On : Sat, 19 Dec 2009
Answers:  1 Views:  529
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
  User's Response
The first question is why is your heart rate elevated? Is it from an abnormal heart rhythm? is it from medication (or drugs) or is it from stress? or was it taken just after exercise. I would see a physician and have an EKG done to determine the answer to some of these questions. Also what is your blood pressure? Lowering the heart rate with medication (commonly with the class of medications known as "Beta Blockers") is effective if you have high blood pressure and need to lower it. I would go to the Dr. and get a complete physical and see if your Heart rate is truly elvated (and is it causing symptoms, palpatations, high BP, headaches, etc.) good luck
Answered: Sun, 20 Dec 2009
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor